MAUDE Adverse Event Report: SIRTEX MEDICAL, INC. SIROS D-VIAL PREP SET; SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL

SIRTEX MEDICAL, INC. SIROS D-VIAL PREP SET; SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL
Model Number SIR-10200
Medical Device Problem Code Emergency Power Failure (1205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the dose delivery, a leak was observed from the d-vial.Three aliquots of the dose were attempted and the patient received ~65% of the dose.The leak was contained within the d-vial holder and no contamination occurred.The pharmacy was called and provided a second dose and the second delivery was achieved with no further incident.
 
Additional Manufacturer Narrative
The investigation is on-going and an update will be provided on the next report.
 
Additional Manufacturer Narrative
There was no reported death or serious injury to the patient and they received their dose.Sirtex has learned that a new d-vial was used for the delivery of the second prepared dose.This mdr has been filed due to the potential for serious injury should the full dose not be able to be administered to the patient.A review of production records show the batch was manufactured to approved specifications and met all quality assurance criteria.Each unit is subject to a 100% leak test inspection per the supplier's procedure.The device was returned and functionally tested by sirtex.The event was not replicated as no leak was observed.Sirtex medical affairs has also stated from a medical perspective, this event does not represent a patient adverse event but rather a device-related malfunction without patient harm.The temporary under-delivery of dose was promptly recognized and mitigated, and there is no indication of increased safety risk or negative impact on patient outcome.The overall benefit/risk profile remains favorable, and no additional patient-level medical intervention or follow-up is warranted based on the information available.
 
Event or Problem Description

Brand Name
SIROS D-VIAL PREP SET
Common Device Name
SYSTEM, APPLICATOR, RADIONUCLIDE, MANUAL
Manufacturer (Section D)
SIRTEX MEDICAL, INC.
300 unicorn park dr.
2nd fl.
woburn MA 01801
Manufacturer Contact
melissa sanchez
300 unicorn park
2nd fl.
woburn, MA 01801
MDR Report Key24022841
Report Number3009088444-2026-00001
Device Sequence Number18439468
Product Code IWJ
UDI-Device Identifier00850014612016
UDI-Public(01)00850014612016(11)250620(17)270620(10)1142842
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSIR-10200
Device Lot Number1142842
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown